# SDR QXEA200400314

- Difficulty date: May 9, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N602QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10010
- Aircraft time: 5,865 hours, 4,433 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 5,865 hours, 4,433 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE AFT PRESSURE BULKHEAD HAS A CRACK APPROXIMATELY .3750 OF AN INCH LONG AT STATION 1098.20, ADJACENT TO THE LT HYDRAULING FITTING CUT-OUT. MAINTENANCE REPAIRED THE AFT PRESSURE BULKHEAD IAW REO 670-53-61-034.
